Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 542153, 11 pages
http://dx.doi.org/10.1155/2013/542153
Research Article

Genetic Algorithm Optimization for Determining Fuzzy Measures from Fuzzy Data

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Mathematics, Lanzhou City University, Lanzhou 730070, China
3School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 11 May 2013; Accepted 7 October 2013

Academic Editor: T. Warren Liao

Copyright © 2013 Chen Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chen Li, Gong Zeng-tai, and Duan Gang, “Genetic Algorithm Optimization for Determining Fuzzy Measures from Fuzzy Data,” Journal of Applied Mathematics, vol. 2013, Article ID 542153, 11 pages, 2013. https://doi.org/10.1155/2013/542153.